# SDR 96ZZZX1124

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Carry-Through
- Part time: 5,840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SPAR CARRY-THROUGH STRUCTURE AD 95-04-03 NOT VALID BY SERIAL NUMBER.
